Forum

Side effect or symptom?

I am in the middle of a relapse that is mainly affecting my arms and trunk. Finished oral steroids a couple of days ago and started modafinil about 3 days ago too. I am finding my arms are shaking. It is very slight to look at but feels horrible. Just wondering if it could be the modafinil or just part of my relapse? I have been on modafinil before but stopped taking it ai didn’t think it helped. Also for anyone else on modafinil, should I start with 1a day then work up to the 2?

Hiya babylove,

sounds like a mild tremor I really don’t think its modafinil, also modafinil will either work or not from day one.

If modafinil don’t work at all for you then try Amantadine thats also for fatigue.

I was on 100mg tablets twice a day then after a year or so got upgraded to 200mg tablets and they did not work and also

gave me vertigo feeling.

Amantadine works me but can cause acid reflux.